# SDR 98FDEA00624

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BOTTOM O/B SEAT TRACK BOLTS BS 1130, RBL 65 O/B.  INSTALLED DOUBLER ON FWD SIDE OF FLOORBEAM BS 1130, RBL 30 TO RBL 70 PER EA 7-5310-29637A DATED 9-4-98.
